# SDR MASA2010012500060

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 30,808 hours, 25,400 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSHUTTLE 7131 FROM ORD TO ROC ABORTED TAKEOFF AT 20 KTS AND RETURNED TO GATE DUE TO A NR 2 ENG TR UNLOCKED.  MX IS AT THE PLANE AND LOOKING TO COMPLY WITH THE MEL.  CLEANED AND LUBED PDU.
